# SDR UPS06547186

- Difficulty date: February 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK DENT IN AFT CARGO FUSELAGE.  COMPLIED WITH FINAL EA NR 757-5362-27-A1359, AND UPS EO B757-5310-23 960-A.  NO DEVIATIONS FROM FINAL EA NOTE:  SEE ATTACHED ECA STEP 14 FOR FINAL DIMENSIONS OF (2) EA CUTOUTS AND REPAIR ANGLE.
